# SDR HNAA2011102700339

- Difficulty date: October 16, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 48,969 hours, 54,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 RED FLOOR EMERGENCY LIGHT IS BURNED OUT.  R & R ROW 1 FLOOR EMEERGENCY LIGHT BULB AS REQUIRED.  OPS CHECKED GOOD.
